# SDR CA130128008

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING SCHEDULED PASSENGER FLIGHT WHILE IN MODERATE ICING CONDITIONS AN IFSD OCCURRED ON LT ENGINE.  THE EVENT DURATION WAS 8-10 SECONDS. THE SHP DROPPED FROM 1700 TO 1.  TORQUE DROPPED FROM 66 PERCENT TO 0 PERCENT. NH DROPPED FROM 95 PERCENT TO 75 PERCENT. CONTINUOUS IGNITION WAS ON AND THE ENGINE RELIGHTED BY ITSELF. AFTER LANDING INSPECTION DIDN`T SHOW ANY ABNORMALITIES, NO FAULT CODES, NO FUEL OR AIR SYSTEM ISSUES FOUND, NO FOD DAMAGE ON COMPRESSOR.
